| Model Number |
250 (+ 21 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred outside of the usa.Haptic damage is indicated as a potential malfunction related to the iol, as covered under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Event occurred in malaysia.Damaged haptic after implantation.Imdrf code: a0414, material split cut or torn.Increased incision size.Product replaced with another lens immediately during surgery.Patient health not impacted.Iol was explanted on (b)(6) 2023.
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for an event that occurred outside of the usa.The report includes additional information not available/included in the initial report.Additional information: g6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for corrected and additional information.H6 - added codes for manufacturer's investigation: type; findings; and conclusion.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.Appearance check result was consistent with reported information.No abnormalities were found in production and inspection records of the product.(serial no.: "(b)(6)" ; model: "250").We also confirmed there were no abnormalities on the "loop pull strength test" of the material lot.("toce-g115-44").From our investigation, we confirmed the reported event.No root cause was determined based on findings of the investigation result.However, based on available information, we believe this event was not caused by our product quality.Capa-23-0017 has been initiated for damaged haptic complaints.
Event or Problem Description